Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experiencing episodes of pre syncope, feels like fainting, dizzy. Taking omeprazole. What could it be?

User rating for this question
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions

It is about 20 days that I am experiencing some episodes of pre-syncope, i feel like i am fainting, very dizzy, strange feeling on my chest,shoulders arms and legs. Anyway, my heart seems to be ok, even if i have a mild mitral valve prolapse, but i want to check if everything is ok. I need to address even the slightest deficiency. Can you please help me with my blood tests? I was taking omeprazole 20 mg any other day for about one year. So i thought i could have some vitamin, mineral, deficiencies. I have acid reflux.
Posted Wed, 13 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 25 hours later
Brief Answer:
Reports look fine, get cardiac evaluation

Detailed Answer:

Your blood reports looks fine. Generally using long term PPIs can cause Iron and Vit B12 deficiency but both of them look normal.

Now to rule out cardiac cause as reason for your symptoms, please get an Echocardiogram and TMT (Tread Mill Test) done.

Also, I would like to know your age and any other chronic illness. Please get back to me with further details.
Above answer was peer-reviewed by
Follow-up: Experiencing episodes of pre syncope, feels like fainting, dizzy. Taking omeprazole. What could it be? 2 hours later

Thanks for reply. I had a stress test on tread mill. I have attached everything.
Can we exclude a silent cardiac ischemia?
I am 36 yo. And i dont have illness, beside these episode when i feel lightheaded, with tachicardya and strange feeling in my arms, shoulders and hands.
Answered by Dr. Prabhakar C Koregol 43 hours later
Brief Answer:
No unlikely

Detailed Answer:
Looking at overall reports you seem to be unlikely to have any cardiac ischemia.

To me, the symptoms seem to me to be part of generalised anxiety. Manage your stress that should take care of everything.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor